# SDR ANCF2012120100139

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 9,144 hours, 8,085 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0097
- Condition: Broken
- Location: Mlg
- Part time: 9,144 hours, 8,085 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH AFTER LANDING DOWN SELECTION GREEN HYD RSVR LOW PRESSURE ON ECAM1.  THE FLEXIBLE HOSE ASSEMBLY OF MLG DOOR ACTUATOR WAS REPLACED THE OPERATIONAL TEST OF LANDING GEAR DOOR (WITHOUT FALSE TARGETS), CHECK V/V 3083 GM WAS REPLACED.  RESULTS SATISFACTORY (MLG DOOR LEFT HOSE AFT).
